# SDR AALA20090423TUL47

- Difficulty date: April 14, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,036 hours, 31,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV SERVICE PAN HAS LEVEL 1 CORROSION BETWEEN SKIN AND DOUBLER, LOWER CENTER OF DOOR CUTOUT.  INSTALLED DOUBLER PER EA MD80-53-005902.
